# SDR MASA200601361

- Difficulty date: May 18, 2006
- Submitted: July 18, 2006
- Operation: Air carrier
- Aircraft: N509MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10094
- Aircraft time: 7,482 hours, 4,672 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Fairing
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 7285 IAD - HORIZONTAL STAB LT FAIRING TIP APPEARS CRACKED.  MX INSPECTED AND NO DEFECTS NOTED.
